# SDR SCNA2012051312003

- Difficulty date: May 13, 2012
- Submitted: May 13, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD HAS CORROSION AT CLIP NUT LOCATIONS BS 344 LBL 9 TO RBL 7.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW B737-800 SRM 53-10-51 FIG 105.  FABRICATED FILLERS FROM 7075-T6 AND REPAIR ANGLES FROM EXTRUSION BAC1503-100135 AND FLAP PEENED MACHINED EDGES IAW B737-800 SRM 53-10-51 REPAIR 9.  INSTALLED REPAIR PARTS IAW B737-800 SRM 53-10-51 FIG 202.
